Stability of discrete-time systems with time-varying delays via a novel summation inequality - LAAS - Laboratoire d'Analyse et d'Architecture des Systèmes Access content directly
Journal Articles IEEE Transactions on Automatic Control Year : 2015

Stability of discrete-time systems with time-varying delays via a novel summation inequality

Abstract

This paper is concerned with the stability analysis of discrete linear systems with time-varying delays. The novelty of the paper comes from the consideration of a new inequality which is less conservative than the celebrated Jensen inequality employed in the context of discrete-time delay systems. This inequality is a discrete-time counterpart of the Wirtinger-based integral inequality that was recently employed for the improved analysis of continuous-tine systems with delays. However, differently from the continuous-time case, the proof of the new inequality is not based on the Wirtinger inequality. The method is also combined with an efficient representation of the improved reciprocally convex combination inequality in order to reduce the conservatism induced by the LMIs optimization setup. The effectiveness of the proposed result is illustrated by some classical examples from the literature.
Fichier principal
Vignette du fichier
TAC_15_Seuret.pdf (223.29 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01109796 , version 1 (27-01-2015)

Identifiers

Cite

Alexandre Seuret, Frédéric Gouaisbaut, Emilia Fridman. Stability of discrete-time systems with time-varying delays via a novel summation inequality. IEEE Transactions on Automatic Control, 2015, 60 (10), pp.2740 - 2745. ⟨10.1109/TAC.2015.2398885⟩. ⟨hal-01109796⟩
391 View
1304 Download

Altmetric

Share

Gmail Facebook X LinkedIn More